RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 1, Pages 78–90 (Mi tmf3638)  

This article is cited in 1 scientific paper (total in 1 paper)

Renormalization of the $SU_3\otimes SU_3$-$\sigma$-model for $0^{\pm}$-mesons with linear breaking

A. A. Khelashvili, V. Yu. Khmaladze


Abstract: Ward identities are deduced for divergent Green's functions in the framework of the $SU_3$-$\sigma$-model for $0^{\pm}$-mesons with linear breaking. The model is renormalized. A diagrammatic technique is obtained for the renormalized perturbation series and the propagators and vertices are constructed in the one-loop approximation. Equations are also obtained for the tadpole contributions and the stability conditions are analyzed. The validity of the Goldstone theorem in the one-loop approximation is verified.

Full text: PDF file (1251 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:1, 371–379

Received: 13.03.1972

Citation: A. A. Khelashvili, V. Yu. Khmaladze, “Renormalization of the $SU_3\otimes SU_3$-$\sigma$-model for $0^{\pm}$-mesons with linear breaking”, TMF, 15:1 (1973), 78–90; Theoret. and Math. Phys., 15:1 (1973), 371–379

Citation in format AMSBIB
\Bibitem{KheKhm73}
\by A.~A.~Khelashvili, V.~Yu.~Khmaladze
\paper Renormalization of the $SU_3\otimes SU_3$-$\sigma$-model for $0^{\pm}$-mesons with linear breaking
\jour TMF
\yr 1973
\vol 15
\issue 1
\pages 78--90
\mathnet{http://mi.mathnet.ru/tmf3638}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 1
\pages 371--379
\crossref{https://doi.org/10.1007/BF01028265}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3638
  • http://mi.mathnet.ru/eng/tmf/v15/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Khelashvili, V. Yu. Khmaladze, “Investigation of nonanalyticity in the limit of chiral symmetry in the $SU_3$ sigmal model”, Theoret. and Math. Phys., 23:3 (1975), 617–621  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:132
    Full text:55
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019